# SDR FDEA202406280875

- Difficulty date: June 28, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N873FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40679
- Aircraft time: 9,912 hours, 1,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POSTFLIGHT, FOUND R1 DOOR SLIDE EMERGENCY LIGHT INOP.       RELAMPED R1 DOOR SLIDE EMERGENCY LIGHT REF ABOVE 777 AMM.  OPS CHECK GOOD.  A/C OK   FOR SERVICE.  P/N OFF 767 P/N ON 767.  VENDOR NUMBER V08805.
